본문 바로가기
KERD
논문KCI 등재

Global solutions of the cooperative cross-fiffusion systems

5

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper the existence of global solutions of the parabolic cross-diffusion systems with cooperative reactions is obtained under certain conditions. The uniform boundedness of W_(1,2) norms of the local maximal solution is obtained by using interpolation inequalities and comparison results on differential inequalities.

Abstract

In this paper the existence of global solutions of the parabolic cross-diffusion systems with cooperative reactions is obtained under certain conditions. The uniform boundedness of W_(1,2) norms of the local maximal solution is obtained by using interpolation inequalities and comparison results on differential inequalities.

참고문헌 (8)

  1. H. Amann, "Dynamic theory of quasilinear parabolic equations, III. Global Existence", Math Z, 202, pp.219~250 (1989)
  2. H. Amann, "Dynamic theory of quasilinear parabolic equations, II. Reaction-diffusion sys-tems", Differential and Integral Equations, 3, pp.13~75 (1990)
  3. Non-homogeneous linear and quasilinear elliptic and parabolic boundary value problems. Function spaces, differential operators and nonlinear analysis (Friedrichroda, 1992), "H. Amann", Teubner-Texte Math., 9~126 (1993)
  4. M. Delgado, "A Lotka-Volterra symbiotic model with cross-diffusion", J. Differential Equations, 246, pp.2131~2149 (2009)
  5. A. Friedman, "Partial differential equations" (1969), Holt, Rinehart and Winston
  6. L. Nirenberg, "On ellipic partial differential equations", Ann. Scuo. Norm. Sup. Pisa, 13(3), pp.115~162 (1959)
  7. A. Okubo, "Interdisciplinary Applied Mathematics, Vol. 14" (2001), Springer-Verlag
  8. C.V. Pao, "Strongly coupled elliptic systems and applications to Lotka-Volterra models with cross-diffusion", Nonlinear Anal, 60, pp.1197~1217 (2005)

관련 논문AI추천

이 간행물의 다른 논문 (7건)